MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Catalog Number VBH101502A
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The fsa provided the following information: on october 30, 2019, it was reported a gore® viabahn® endoprostheses was implanted.It was reported a 12 fr gore® dryseal flex introducer sheath was used during the procedure.Reportedly, the device became stuck while passing through a previously implanted dacron graft used to repair a femoral artery aneurysm.It was reported the physician attempted to withdraw the device into the sheath, however, the device could not be removed.The device was deployed within the aneurysm proximal to the intended seal zone.The patient was implanted with two gore® viabahn® endoprostheses in their intended location within the femoral artery.It was reported the devices successfully excluded the aneurysm.It was reported the physician then performed a surgical conversion to explant the initial device from the femoral artery.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9379678
Report Number2017233-2019-01190
Device Sequence Number2159337
Product Code PFV
UDI-Device Identifier00733132623235
UDI-Public00733132623235
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2021
Device Catalogue NumberVBH101502A
Device Lot Number20070238
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;